Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
katie_in_sydney

Oral Contraceptives & Scarring

Recommended Posts

Hi all!! I was wondering if anyone has any thoughts on this? I have moderate rolling scars and some ice pick scars on my chin and cheeks. I can remember getting my first scar a month or so after starting to take the pill. It has been four years since then and I still seem to be scarring even though I stopped getting acne over a year ago. I was thinking maybe there is a chance that the pill could be making my skin more susceptible to scarring- anyone heard this before?? :confused:

Thanks,

Katie

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×